×

zbMATH — the first resource for mathematics

On finite conductor domains. (English) Zbl 0383.13013

MSC:
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
13E15 Commutative rings and modules of finite generation or presentation; number of generators
13A15 Ideals and multiplicative ideal theory in commutative rings
13G05 Integral domains
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] CHASE, S. U.: Direct products of modules. Trans. Amer. Math. Soc. 97, 457-493 (1960). · Zbl 0100.26602 · doi:10.1090/S0002-9947-1960-0120260-3
[2] COHN, P. M.: Bezout rings and their subrings. Proc. Cambridge Phil. Soc. 64, 251-264 (1968). · Zbl 0157.08401 · doi:10.1017/S0305004100042791
[3] COSTA, D., J. L. MOTT and M. ZAFRULLAH: The The construction D + XDS [X], (to appear). · Zbl 0407.13003
[4] DOBBS, D.: On going down for simple overrings. Proc. Amer. Math. Soc. 39, 515-519 (1973). · Zbl 0238.13019 · doi:10.1090/S0002-9939-1973-0417152-3
[5] GILMER, R. W.: Multiplicative Ideal Theory. Marcel Dekker, Inc. New York (1972). · Zbl 0248.13001
[6] GRIFFIN, M.: Some results on v-multiplication rings. Canad. J. Math. 19, 710-722 (1977). · Zbl 0148.26701 · doi:10.4153/CJM-1967-065-8
[7] KAPLANSKY, I.: Commutative Rings. Allyn and Bacon, Boston (1970). · Zbl 0203.34601
[8] McADAM, S.: Two conductor theorems. J. of Alg. 23, 239-240 (1972). · Zbl 0254.13009 · doi:10.1016/0021-8693(72)90128-7
[9] PAPICK, I.: Local minimal overrings. Can. J. Math. 28, 788-792 (1976). · Zbl 0337.13009 · doi:10.4153/CJM-1976-075-3
[10] TANG, H. T.: Gauss’ Lemma. Proc. Amer. Math. Soc. 35, 372-376 (1972). · Zbl 0266.13007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.